# SDR 20000816SH010

- Difficulty date: August 10, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: 1331317
- Condition: Cracked
- Location: Nr 1 & 2
- Part time: 236 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAKE ASSY, P/N 2-1661, FAILED PREMATURELY.  NR 1 STATOR CRACKED AT OUTER RELIEF HOLE.  HEAT STACK WARPED AND UNEVEN WEAR.  NR 1 STATOR WARPED TO 0.028 INCH.  NR 2 STATOR WARPED TO 0.024 INCH.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  NOTE:  OEM PARTS INSTALLED IN BRAKE ASSY AND THE MOST RECENT BRAKE CONFIGURATION, P/N 2-1661.  (X)
